# SDR BAQA090554

- Difficulty date: October 30, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N1174U
- Make and model: Bolkms BK117B2
- Aircraft serial: 7146
- Aircraft time: 3,141 hours
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Arced
- Location: Starter Gen
- Part time: 137 hours
- Component: Starter Gen
- Component part number: 23032048
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR BRUSHES STARTED ARCING AFTER ONLY 119.6 HOURS OF USE. .  REPLACED WITH SERVICEABLE UNIT.
